# SDR AALA202301309474

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 60,984 hours, 25,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERIOR EMERGENCY LIGHT ON G1 GALLEY INOPERATIVE. RESECURED CONNECTION AT G1 EMERGENCY LIGHT ASSEMBLY.
